# SDR AUS20021190

- Difficulty date: October 14, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Seal
- Part number: 3022383
- Condition: Leaking
- Location: Turbine Engine R
- Component: Turbine Engine R, Pwa, PW118A
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) NO2 ENGINE REDUCTION GEARBOX AUXILIARY GENERATOR OIL SEAL LEAKING. SEAL HAD BEEN CHANGED ON THE PRECEDING DAY.
